MathSciNet Relay Station
MathSciNet bibliographic data
MR804930 65L20 (65M10)
Spijker, M. N. Stepsize restrictions for stability of one-step methods in the numerical solution of initial value problems. Math. Comp. 45 (1985), no. 172, 377–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement